File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the mean square formula for the Riemann zeta-function on the critical line

TitleOn the mean square formula for the Riemann zeta-function on the critical line
Authors
Keywords1991 Mathematics Subject Classification: 10H05
Issue Date1994
PublisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momath
Citation
Monatshefte Für Mathematik, 1994, v. 117 n. 1-2, p. 103-106 How to Cite?
AbstractIf undenotes the nth zero of the function {Mathematical expression}, Ivić has shown that un+1-un≪un 1/2for all n and un+1-un≫un 1/2(log un)-5for infinitely many n. We sharpen his lower estimate for the gap un+1-uno the best possible, namely, un+1-un≫un 1/2for infinitely many n. © 1994 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/156188
ISSN
2015 Impact Factor: 0.664
2015 SCImago Journal Rankings: 0.795
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.date.accessioned2012-08-08T08:40:46Z-
dc.date.available2012-08-08T08:40:46Z-
dc.date.issued1994en_US
dc.identifier.citationMonatshefte Für Mathematik, 1994, v. 117 n. 1-2, p. 103-106en_US
dc.identifier.issn0026-9255en_US
dc.identifier.urihttp://hdl.handle.net/10722/156188-
dc.description.abstractIf undenotes the nth zero of the function {Mathematical expression}, Ivić has shown that un+1-un≪un 1/2for all n and un+1-un≫un 1/2(log un)-5for infinitely many n. We sharpen his lower estimate for the gap un+1-uno the best possible, namely, un+1-un≫un 1/2for infinitely many n. © 1994 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momathen_US
dc.relation.ispartofMonatshefte für Mathematiken_US
dc.subject1991 Mathematics Subject Classification: 10H05en_US
dc.titleOn the mean square formula for the Riemann zeta-function on the critical lineen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01299314en_US
dc.identifier.scopuseid_2-s2.0-34249763638en_US
dc.identifier.volume117en_US
dc.identifier.issue1-2en_US
dc.identifier.spage103en_US
dc.identifier.epage106en_US
dc.identifier.isiWOS:A1994NE38100007-
dc.publisher.placeAustriaen_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats